Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hypothyriod?Anyone know about this?Please help

Posted by on Dec. 1, 2009 at 8:15 AM
  • 19 Replies

Two weeks ago i went to the er because i thought i was having a panic attack,heart beating fast,stomach pain,dizzy spells,the feeling like i was going to die.They testes on my heart my heart was fine they also did bloo work.My thyriod came back 6.92 and wbc 11.5.The dr told me could be hypothyroid or panic attacks.I was so sick for about a week and felt better few days later.Well the past few days i have been feeling really sick again.Shortness of breath,dizzy spells so sleepy my mind feel foggy.Just not myself.Im on my period again..i always have irregular periods im not due until the 10th and my bleeding heavy.I went to the Dr yesterday and she disdnt retest my thyroid she gave me levothyroxine 50mcg and told me to come back in a month to restest my levels.im so confused im not sure if it is my thyriod or maybe something else...6.92 very high?Also has anyone taken these pills before and did you have any bad side effects??Idont wanna take these pills if they make me feel worse or if im taking them for nothing:(

baby development
by on Dec. 1, 2009 at 8:15 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
southernjess3
by on Dec. 1, 2009 at 8:17 AM

hypo is underactive..low thyroid. i have it. it makes me fat, exausted, and hurt..

CafeMom Tickers

missyj1977
by on Dec. 1, 2009 at 8:23 AM

I take levothyroxine 125mg. I have had no adverse side effects! As a matter of fact, I felt like a new person when I started taking them!

 

scmommyoffour
by on Dec. 1, 2009 at 8:24 AM

I have Hypothyroid and take the same pills.  I have had no problems at all with them.  The thyroid can so some really funny things to you when not working properly,  I was extremely tierd all the time, dizzy, edgy and always cold.  My Mom has it severly  and she takes three times amount of medicine I do.  Apparnetly it is hereditary.  I feel much better since on the medicine and my levels have gone down to just about normal.  Your period can mess with these levels to apparently.   Good luck to you!

Xstitchinmom
by on Dec. 1, 2009 at 8:25 AM

Hi! Most of the symptoms you have described sound like your thyroid. I was very sick four years ago, due to hypothyroidism. I had radiation treatment for Grave's Disease in Dec. 2006. Three months later, I was hypo. I burned out every muscle in my body, and I was constantly dizzy (to the point of fainting almost). I really thought I was going to die. I felt sleepy all the time, and was afraid to take a nap. This lasted for four long months. When I had my period, the symptoms were worse. It took almost five months for my medication to kick in (Synthroid). When it did, I felt much better, but lost half of my hair. The pills do work, it just takes time. Hope you feel better and good luck!

Michele


sassy43082
by on Dec. 1, 2009 at 8:31 AM

I have it and I take a derivative of Synthroid. If it is truly what you have it will help your symptoms. My was just slightly lower then it should be and I asked to be put on medication because I was having all the symptoms.

Septpreggo
by on Dec. 1, 2009 at 8:32 AM

i have hypothyroid im fat and tired and my pills dont help much, i dont know why, there supposed to help

iluvmylil1
by on Dec. 1, 2009 at 8:40 AM

The pills that i have are 50mcg  all i know is lately my period has been so heavy..to the point were i have to change a pad in 30 min.My levels were 6.92 does anyone know if that is really high or what the range maybe??

i just dont understand why the dr didnt retest me..sounds kinda weird that she just gave me some pills when it may not be that but i have symptoms of hyper not to much of hypo but i guess everyone is different.

baby development
Septpreggo
by on Dec. 1, 2009 at 8:43 AM


Quoting iluvmylil1:

The pills that i have are 50mcg  all i know is lately my period has been so heavy..to the point were i have to change a pad in 30 min.My levels were 6.92 does anyone know if that is really high or what the range maybe??

i just dont understand why the dr didnt retest me..sounds kinda weird that she just gave me some pills when it may not be that but i have symptoms of hyper not to much of hypo but i guess everyone is different.

i was thinking the same thing urs sounds hyper 6.92 is hypo though but not terribly mine was 13 or 14 normal is up to 4.0
i was

iluvmylil1
by on Dec. 1, 2009 at 8:52 AM

Thats what i thought that i was hyper and then the ER Dr told me that because my high thats means hypo kinda strange that i have more sytpoms of hyper then hypo......i always heard that most Dr dont give meds until it reaches to around 7.because the dr told me that my levels arent that high and from what i heard people have been tellingme that i should not be feeling this sick  when my levels are only 6.92 its so confusing.

Quoting Septpreggo:


Quoting iluvmylil1:

The pills that i have are 50mcg  all i know is lately my period has been so heavy..to the point were i have to change a pad in 30 min.My levels were 6.92 does anyone know if that is really high or what the range maybe??

i just dont understand why the dr didnt retest me..sounds kinda weird that she just gave me some pills when it may not be that but i have symptoms of hyper not to much of hypo but i guess everyone is different.

i was thinking the same thing urs sounds hyper 6.92 is hypo though but not terribly mine was 13 or 14 normal is up to 4.0
i was


baby development
Kim3787
by on Dec. 1, 2009 at 8:59 AM

I have no thyroid anymore (cancer 10 years ago) so basically I'm about as hypothyroid as you can get. My suggestion is to request Syntroid instead of levothyroxine. Synthroid is the name brand of the medication and I personally won't take anything else as it doesn't work as well. There are also many foods you should stay away from as it can make it worse. Salt (anything high in Sodium) can cause major thyroid problems.

Lilypie - (FU7B)


Lilypie - (bldt)


 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)